# SDR ASAA2021071335379

- Difficulty date: July 13, 2021
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 54,200 hours, 16,154 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Part number: 1605642
- Part serial: 4034
- Condition: Leaking
- Location: Apu
- Part time: 11,226 hours, 21,553 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND APU OIL COOLER LEAKING. GROUNDED - YES. REPLACED APU OIL COOLER PER B737-800 AMM 49-91-41. LEAK CHECK OK.
